×

zbMATH — the first resource for mathematics

Padé approximants and balanced hypergeometric series. (Approximants de Padé et séries hypergéométriques équilibrées.) (French) Zbl 1064.11053
Les auteurs construisent des approximants de Padé simultanés pour des fonctions polylogarithmes aux points 0, 1 et \(\infty\). Ils donnent des formules explicites faisant intervenir des fonctions hypergéométriques. Par spécialisation ils retrouvent les outils utilisés dans presque tous les travaux concernant l’irrationalité des \(\zeta(2n + 1)\) (voir l’article de T. Rivoal, Acta Arith. 103, No. 2, 157–167 (2002; Zbl 1015.11033)) pour une bibliographie). Un des corollaires est que, parmi les \(\lambda Li_s(\alpha) + \mu\;\frac{(\log \alpha)^s}{(s-1)!}\) pour \(s\) parcourant \(\mathbb{N}\setminus \{0\}\), il y a une infinité de nombres \(\mathbb{Q}\)-linéairement indépendants, si \(\alpha\in[0,1]\cap\mathbb{Q}\) et \((\lambda,\mu)\in \mathbb{R}^2\setminus \{(0,0)\}\) (ce qui contient la transcendance de \(\log \alpha\)).

MSC:
11J72 Irrationality; linear independence over a field
11J91 Transcendence theory of other special functions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alladi, K.; Robinson, M., Legendre polynomials and irrationality, J. reine angew. math., 318, 137-155, (1980) · Zbl 0425.10039
[2] F. Amoroso, Osservazioni sull’integrale “di Reyssat”, Manuscrit non publié
[3] Andrews, G.; Askey, R.; Roy, R., Special functions, ()
[4] Apéry, R., Irrationalité de ζ(2) et ζ(3), Astérisque, 61, 11-13, (1979) · Zbl 0401.10049
[5] Ball, K.M.; Rivoal, T., Irrationalité d’une infinité de valeurs de la fonction zêta aux entiers impairs, Invent. math., 146, 1, 193-207, (2001) · Zbl 1058.11051
[6] Beukers, F., A note on the irrationality of ζ(2) and ζ(3), Bull. London math. soc., 11, 268-272, (1979) · Zbl 0421.10023
[7] Beukers, F., The values of polylogarithms, (), 219-228 · Zbl 0545.10022
[8] Beukers, F., Padé-approximations in number theory, (), 90-99 · Zbl 0478.10016
[9] Copson, E.T., Asymptotic expansions, (1967), Cambridge Univ. Press · Zbl 0137.26301
[10] Dieudonné, J., Calcul infinitésimal, () · Zbl 0155.10001
[11] S. Fischler, Irrationalité de valeurs de zêta (d’après Apéry, Rivoal, …), in : Séminaire Bourbaki 2002-2003, exposé no. 910, à paraı̂tre dans Astérisque. http://arXiv.org/abs/math.NT/0303066
[12] Hata, M., On the linear independence of the values of polylogarithmic functions, J. math. pures appl., 69, 133-173, (1990) · Zbl 0712.11040
[13] Huttner, M., Constructible sets of linear differential equations and effective rational approximations of G-functions, Pub. IRMA Lille, 59, (2002)
[14] Lewin, L., Polylogarithms and associated functions, (1981), North-Holland New York · Zbl 0465.33001
[15] Nesterenko, Y.V., A few remarks on ζ(3), Math. notes, 59, 6, 625-636, (1996) · Zbl 0888.11028
[16] Nikishin, E.M., On the irrationality of the values of the functions F(x,s), Mat. sb., 37, 3, 381-388, (1979) · Zbl 0441.10031
[17] Reyssat, E., Mesures de transcendance pour LES logarithmes de nombres rationnels, (), 235-245 · Zbl 0522.10023
[18] Rivoal, T., La fonction zêta de Riemann prend une infinité de valeurs irrationnelles aux entiers impairs, C. R. acad. sci. Paris Sér. I math., 331, 4, 267-270, (2000) · Zbl 0973.11072
[19] T. Rivoal, Propriétés diophantiennes des valeurs de la fonction zêta de Riemann aux entiers impairs, Thèse de doctorat, Université de Caen (2001), http://theses-EN-ligne.in2p3.fr
[20] Rivoal, T., Irrationalité d’au moins un des neuf nombres ζ(5), ζ(7),…,ζ(21), Acta arith., 103, 2, 157-167, (2002) · Zbl 1015.11033
[21] Shidlovskii, A.B., Transcendental numbers, De gruyter stud. math., 12, (1989), Walter de Gruyter Berlin · Zbl 0689.10043
[22] Siegel, C.L., Transcendental numbers, Ann. math. stud., 16, (1949), Princeton Univ. Press Princeton · Zbl 0039.04402
[23] Sorokin, V.N., Apéry’s theorem, Moscow univ. math. bull., 53, 3, 48-52, (1998) · Zbl 1061.11501
[24] Zudilin, W., One of the numbers ζ(5), ζ(7), ζ(9), ζ(11) is irrational, Russian math. surveys, 56, 4, 774-776, (2001) · Zbl 1047.11072
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.